# SDR DALA2024030402946

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 25,878 hours, 9,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4452673) DURING SVC CHK FOUND ALL EMER LIGHTS ASSOCIATED WITH BATTERY PACK M1675 INOP. REMOVED AND REPLACED BATTERY PACK IN LOCATION M1675 PER B737 AMM 33-51. OPS GOOD.
